# SDR UIEA2014050500167

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE SKIN, UPPER SURFACE OF RT WING LE UPPER FIXED PANEL, ILES 822.50.  REPAIRED CORROSION AREA IAW EI NO T2014A57B-1401 REV 0.
